# SDR ASMF200408021

- Difficulty date: August 22, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N801AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 35,617 hours, 13,254 cycles
- Engine: Pwa PW2037
- System (JASC): 2230 · Auto Throttle System
- Part: Actuator
- Part number: S254N1022
- Part serial: 0630
- Condition: Failed
- Location: Thrust Lever
- Part time: 35,625 hours, 13,258 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT PERFORMED REJECTED TAKE OFF, DURING TAKE OFF RT AUTOMATIC THRUST LEVER WAS JAMMED. DURING MAINTENANCE REVISION, AUTOMATIC THRUST LEVER MOVEMENT WAS CHECKED AND SYSTEM WAS DEFERRED IAW MEL 22-30-1. DURING OVERNIGHT SERVICE, RT THRUST LEVER INTERLOCK WAS REPLACED IAW MM 78-34-03, TEST CORRECT AND DEFERRED REPORT WAS CLOSED.
